On the asymptotic distribution of eigenvalues

Eric Larsson

TBD mathscidoc:1701.332257

Arkiv for Matematik, 6, (6), 563-573, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ]
@inproceedings{eric1967on,
  title={On the asymptotic distribution of eigenvalues},
  author={Eric Larsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437147070066},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={6},
  pages={563-573},
  year={1967},
}
Eric Larsson. On the asymptotic distribution of eigenvalues. 1967. Vol. 6. In Arkiv for Matematik. pp.563-573. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437147070066.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved